General Letters in Mathematics

Volume 8 - Issue 1 (1) | PP: 1 - 7 Language : English
DOI : https://doi.org/10.31559/glm2020.8.1.1
481
41

On the direct sum of two bounded linear operators and subspace-hypercyclicity

Nareen Bamerni ,
Adem Kılıc¸man
Received Date Revised Date Accepted Date Publication Date
15/10/2019 22/1/2020 13/2/2020 29/4/2020
Abstract
In this paper, we study the relation between subspace-hypercyclicity and the direct sum of two operators. In particular, we show that if the direct sum of two operators is subspace-hypercyclic, then both operators are subspace-hypercyclic; however, the converse is true for a stronger property than subspace-hypercyclicity. Moreover, we prove that if an operator T satisfies subspace-hypercyclic criterion, then T ⊕T is subspace-hypercyclic. However, we show that the converse is true under certain conditions.©2019 All rights reserved.


How To Cite This Article
Bamerni , N. & Kılıc¸man , A. (2020). On the direct sum of two bounded linear operators and subspace-hypercyclicity . General Letters in Mathematics, 8 (1), 1-7, 10.31559/glm2020.8.1.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.